# SDR SWAA2021063077766

- Difficulty date: May 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT STRINGER 25L 'Z' CHANEL IS CORRODED B/S 700-847 ; / [01] REMOVED AND REPLACED Z-CHANNEL IAW B737-7 SRM 51-40-02-0GH-0; [02] VERIFIED INSTALLATION OF Z-CHANNEL.
